MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Model Number 1074300-23
Health Effect - Clinical Codes Cardiac Enzyme Elevation (1838); Ischemia (1942); Stenosis (2263)
Date of Event 06/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.Ischemia and stenosis are listed in the xience xpedition everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2013 one 2.25x23 xience prime stent was implanted in the posterior-lateral coronary (pl) artery and one 3.0x23 xience xpedition stent was implanted in the obtuse marginal (om) coronary artery.At the third year follow up visit, (b)(6) 2016, the patient had a positive ischemia function test, which was supposedly caused by the target vessel.On (b)(6) 2016, in-stent restenosis was confirmed in the om and the patient was hospitalized.Surgery was performed and grafts were placed in the om, distal left anterior descending coronary artery, and the posterior descending coronary artery.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Subsequent to the previously filed report, additional information was received that there was no restenosis in the obtuse marginal xience xpedition stent.The previous report of restenosis in this stent was incorrect.No investigation required.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that there was no restenosis in the obtuse marginal xience xpedition stent.The previous report of restenosis in this stent was incorrect.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6295039
Report Number2024168-2017-00870
Device Sequence Number16262081
Product Code NIQ
UDI-Device Identifier08717648162350
UDI-Public(01)08717648162350
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1074300-23
Device Catalogue Number1074300-23
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2017
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date02/01/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.25X23 XIENCE PRIME STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age72 YR
Patient Weight67